Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 45, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2020, 10:31 AM EDT for 5 counties in Georgia. It was in force for 59 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2020, 10:31 AM EDT (14:31 UTC)
- Expired
- Mar 31, 2020, 11:30 AM EDT
- In force
- 59 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:45 AM EDT | TSTM WND DMG | 3 Ne Frolona, GA | OVER A DOZEN TREES DOWN IN A SWATH ACROSS NORTHERN AND NORTHWESTERN HEARD COUNTY IN THE VACINITY OF HWY 100 AND FROLONA |
| Mar 31, 10:50 AM EDT | TSTM WND DMG | 2 Ssw Franklin, GA | A SWATH OF STORM DAMAGED CAUSED SEVERAL DOWNED TREES ACROSS SOUTHERN HEARD COUTNY FROM MT CARRIE BAPTISR CHURCH THROUGH THE HEAD/COWETA COUNTY LINE AND INCLUDED REPORTS UP TO THE HEARD COUTY ELEMENTARY SCHOOL. SEVERAL REPORTS SEEMED TO BE FOCUSED SOUTH OF FRAN |
| Mar 31, 11:00 AM EDT | TSTM WND DMG | 3 Ene Handy, GA | COUPLE TREES REPORTED DOWN NEAR THE INTERSECTION OF STRONG RD AND MCKOY RD |
| Mar 31, 11:00 AM EDT | TSTM WND DMG | 3 Ene Handy, GA | TREE REPORTED DOWN NEAR THE INTERSECTION OF STRONG RD AND MCKOY RD. |
| Mar 31, 11:00 AM EDT | TSTM WND DMG | 4 Sw Thomas Crossroads, GA | MULTIPLE TREES REPORTED DOWN NEAR THE INTERSECTION OF FAIRGREEN TRCE AND RIDGEBRIAR LN. |
| Mar 31, 11:08 AM EDT | TSTM WND DMG | 1 N Newnan, GA | SEVERAL TREES DOWN IN NEWNAN ALONG JACKSON ST BETWEEN PARKS AVE AND WOODLAND DR |
| Mar 31, 11:08 AM EDT | TSTM WND DMG | 2 Wnw Newnan, GA | MULTIPLE TREES REPORTED DOWN NEAR INTERSECTION OF BELMONT PARK DR AND TROTTER CT |
| Mar 31, 11:10 AM EDT | TSTM WND DMG | 1 Nnw Newnan, GA | MULTIPLE POWER POLES REPORTED DOWN NEAR THE INTERSECTION OF WINFIELD DR, PARKS AVE, AND LUNDY ST. |
| Mar 31, 11:10 AM EDT | TSTM WND DMG | 2 Sw Madras, GA | TREES REPORTED DOWN ACROSS THE ROAD AND ON A STRUCTURE NEAR THE INTERSECTION OF PINE HOLLOW DR AND US-29. |
| Mar 31, 11:10 AM EDT | TSTM WND DMG | 4 Nw Moreland, GA | A SWATH OF DAMAGE FOCUSED ALONG CORINTH RD AND I-85 SOUTH OF NEWNAN, OVER 15 REPORTS OF DOZENS OF TREES WERE REPORTED DOWN IN THIS SWATH |
| Mar 31, 11:10 AM EDT | TSTM WND DMG | Newnan, GA | OVER 60 REPORTS OF HUNDREDS OF TREES DOWN WERE FOCUS IN A SWATH WEST AND NORTH OF NEWNAN ALONG HWYS GA-34 AND US-29. OVER A DOZEN OF THESE REPORTS INCLUDED DAMAGE TO STRUCTURES FROM TREES OR DEBRIS. |
| Mar 31, 11:10 AM EDT | TSTM WND GST 80 | Newnan, GA | OVER 60 REPORTS OF HUNDREDS OF TREES DOWN WERE FOCUS IN A SWATH WEST AND NORTH OF NEWNAN ALONG HWYS GA-34 AND US-29. OVER A DOZEN OF THESE REPORTS INCLUDED DAMAGE TO STRUCTURES FROM TREES OR DEBRIS. |
| Mar 31, 11:14 AM EDT | TSTM WND DMG | 3 Ssw Thomas Crossroads, GA | HALF A DOZEN MODERATELY SIZED TREES AND A POWERPOLE SNAPPED AT THE BASE. ON MARY FREEMAN RD NEAR EASTLAKE LANDING |
| Mar 31, 11:15 AM EDT | TSTM WND DMG | 1 Ssw Moreland, GA | A POCKET OF WIND DAMAGE WAS REPORTED SW OF MORELAND WITH 5 REPORTS OF TREES AND POWERLINES DOWN. |
| Mar 31, 11:15 AM EDT | TSTM WND DMG | 2 Sse Lagrange, GA | AN OUTDOOR SHED WAS BLOWN OVER AND SUSTAINED DAMAGE ON BUCK MURPHY ROAD IN LAGRANGE. |
| Mar 31, 11:16 AM EDT | TSTM WND DMG | 1 Ese Thomas Crossroads, GA | MULTIPLE PINE TREES WERE SNAPPED ON EBENEZER CHURCH ROAD NEAR HIGHWAY 34. |
| Mar 31, 11:18 AM EDT | TSTM WND DMG | 1 Sw Thomas Crossroads, GA | 5 TREES DOWN ON LORA SMITH ROAD JUST NORTH OF WHITE OAK ELEMENTARY |
| Mar 31, 11:18 AM EDT | TSTM WND DMG | Thomas Crossroads, GA | ANOTHER LONG SWATH OF DAMAGE WAS REPORTED CENTERED AROUND THOMAS CROSSROADS FROM SOUTHERN SUMMERGROVE COMMUNITY IN EAST NEWNAN THROUGH FISCHER RD NORTH OF SHARPSBURG. OVER 30 REPORTS TOTALLING NEAR TO OVER 100 TREES WERE DOWNED IN THIS SWATH INCLUDING SEVERAL |
| Mar 31, 11:18 AM EDT | TSTM WND GST 70 | Thomas Crossroads, GA | ANOTHER LONG SWATH OF DAMAGE WAS REPORTED CENTERED AROUND THOMAS CROSSROADS FROM SOUTHERN SUMMERGROVE COMMUNITY IN EAST NEWNAN THROUGH FISCHER RD NORTH OF SHARPSBURG. OVER 30 REPORTS TOTALLING NEAR TO OVER 100 TREES WERE DOWNED IN THIS SWATH INCLUDING SEVERAL |
| Mar 31, 11:20 AM EDT | TSTM WND DMG | 3 E Thomas Crossroads, GA | AT LEAST HALF A DOZEN TO A DOZEN LARGE TREES DOWN ALONG BEECHVALLEY DR AND ELDERWOOD LN BRINGING DOWN SEVERAL POWERLINES. |
| Mar 31, 11:20 AM EDT | TSTM WND DMG | 3 W Peachtree City, GA | SEVERAL DOWNED TREES ALONG WILLOW LAKE LANE, INCLUDING ONE WITH LARGE LIMBS ON A VEHICLE. |
| Mar 31, 11:20 AM EDT | TSTM WND DMG | 3 W Peachtree City, GA | SEVERAL LARGE TREES DOWN ON BRAVES CROSSING CT/DR WITH SIGNIFICANT ROOF DAMAGE TO LARGE SHED CAUSED BY DOWNED TREE AND MINOR DAMAGE TO RESIDENCES. |
| Mar 31, 11:23 AM EDT | TSTM WND DMG | Turin, GA | A SWATH OF DAMAGED FOCUSED AROUND SHARPSBURG AND TURIN IN EASTERN COWETA COUNTY WAS REPORTED. OVER 15 REPORTS WERE TOTALED WITH MANY DOWNED TREES AND POWERLINES. |
| Mar 31, 11:25 AM EDT | TSTM WND DMG | 3 E Thomas Crossroads, GA | NUMEROUS TREES DOWNED (SOME ONTO POWER LINES) IN THE RESIDENTIAL AREA ENCLOSED BY MAPLEDALE TRAIL AND FISCHER RD |
| Mar 31, 11:30 AM EDT | TSTM WND DMG | 3 Sse Turin, GA | SEVERAL TREES DOWNED AT 744 LAWSHE RD IN SENOIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 9:51 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2296 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
714
WUUS52 KFFC 311431
SVRFFC
GAC045-077-149-199-285-311530-
/O.NEW.KFFC.SV.W.0045.200331T1431Z-200331T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1031 AM EDT Tue Mar 31 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Meriwether County in west central Georgia...
Southern Carroll County in northwestern Georgia...
Heard County in west central Georgia...
Troup County in west central Georgia...
Coweta County in west central Georgia...
* Until 1130 AM EDT.
* At 1030 AM EDT, a severe thunderstorm was located over Tennant, or
over Wedowee, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, LaGrange, Franklin, Greenville, Peachtree City, Tyrone,
Palmetto, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Whitesburg, Ephesus, Centralhatchee, Moreland, Sharpsburg, Turin,
Roopville and Haralson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3353 8485 3353 8482 3351 8482 3351 8462
3340 8461 3336 8458 3332 8452 3326 8450
3320 8449 3304 8454 3292 8452 3298 8521
3349 8530
TIME...MOT...LOC 1430Z 265DEG 51KT 3328 8547
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
240
WWUS52 KFFC 311504
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1104 AM EDT Tue Mar 31 2020
GAC045-077-149-199-285-311530-
/O.CON.KFFC.SV.W.0045.000000T0000Z-200331T1530Z/
Meriwether GA-Carroll GA-Heard GA-Troup GA-Coweta GA-
1104 AM EDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR MERIWETHER...SOUTHEASTERN CARROLL...HEARD...TROUP AND COWETA
COUNTIES...
At 1104 AM EDT, a severe thunderstorm was located near Powers
Crossroads, or near Newnan, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Newnan, LaGrange, Franklin, Greenville, Peachtree City, Tyrone,
Palmetto, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Whitesburg, Centralhatchee, Moreland, Sharpsburg, Turin, Haralson,
Lone Oak and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3353 8485 3353 8482 3351 8482 3351 8462
3340 8461 3336 8458 3332 8452 3326 8450
3320 8449 3304 8454 3292 8452 3298 8521
3319 8525 3351 8502
TIME...MOT...LOC 1504Z 265DEG 51KT 3332 8489
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$190
WWUS52 KFFC 311518
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1118 AM EDT Tue Mar 31 2020
GAC045-149-311528-
/O.CAN.KFFC.SV.W.0045.000000T0000Z-200331T1530Z/
Carroll GA-Heard GA-
1118 AM EDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL AND HEARD
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.
LAT...LON 3321 8500 3323 8494 3326 8495 3334 8487
3351 8484 3351 8462 3344 8463 3340 8461
3336 8458 3332 8452 3325 8450 3320 8449
3315 8452 3313 8451 3304 8454 3292 8453
3298 8521
TIME...MOT...LOC 1518Z 265DEG 51KT 3334 8465
$$
GAC077-199-285-311530-
/O.CON.KFFC.SV.W.0045.000000T0000Z-200331T1530Z/
Meriwether GA-Troup GA-Coweta GA-
1118 AM EDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR MERIWETHER...NORTHERN TROUP AND COWETA COUNTIES...
At 1118 AM EDT, a severe thunderstorm was located over Sharpsburg, or
9 miles east of Newnan, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Newnan, LaGrange, Greenville, Peachtree City, Palmetto, Senoia,
Hogansville, Grantville, Woodbury, Luthersville, Moreland,
Sharpsburg, Turin, Haralson, Lone Oak, Gay, East Newnan, Corinth,
Mountville and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 PM EDT for north central
and west central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3321 8500 3323 8494 3326 8495 3334 8487
3351 8484 3351 8462 3344 8463 3340 8461
3336 8458 3332 8452 3325 8450 3320 8449
3315 8452 3313 8451 3304 8454 3292 8453
3298 8521
TIME...MOT...LOC 1518Z 265DEG 51KT 3334 8465
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:24 AM EDT, 7 minutes earlier.
Area forecast discussion, Mar 31, 10:24 AM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1024 AM EDT Tue Mar 31 2020 .UPDATE... A Tornado Watch has been issued for the majority of central Georgia and portions of north Georgia, including the south metro area. This watch will be in effect until 4 PM EDT this afternoon.As a deepening surface low enters Alabama and approaches from the west, widespread convective showers have begun to spread into northwest Georgia. An area of instability across central Georgia to the south of a warm front is contributing to an area of instability and strong low-level shear. As a result, strong to severe thunderstorms remain possible across central and portions of north Georgia during the late morning and afternoon hours as the system approaches. A few tornadoes and damaging wind gusts will be the primary hazards with any severe thunderstorms that occur. King && .PREV DISCUSSION... /Issued 700 AM EDT Tue Mar 31 2020/ UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 355 AM EDT Tue Mar 31 2020/ SHORT TERM /Today through Wednesday/... The main concern will be the possibility for severe weather today. SPC has highlighted a slight risk area covering a large portion of central GA and a marginal risk area up to Atlanta. This is due to surface low pressure forecast to move across central GA dragging a warm front into the area and a short wave moving across the forecast as well. This will give the possibility for a line of convective showers that could become severe storms as they move across the area roughly 11am to 6pm. The warm front will provide an area of instability and low level shear along and to the south. The main hazard will be gusty and possibly damaging winds. In the slight risk area, tornadoes and large hail will also be possible. Once the surface system passes, storm chances will diminish quickly and all rain chances will end tonight. Also as the surface system passes, the winds will increase for a period overnight with some areas getting to wind advisory criteria(20 mph sustained). Wednesday is expected to be dry as high pressure moves toward the area. Forecast high temperatures are running well below normal over N GA today and plus or minus several degrees of normal over central GA. Forecast high temperatures are running about 5-12 degrees below normal on Wednesday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium. BDL LONG TERM /Wednesday Night through Monday/... High pressure in place at the beginning of the long term portion of the forecast. The high pressure ridge will begin to push offshore on Saturday ahead of a cold front entering the Lower Mississippi River Valley. The front will continue eastward late Saturday and eventually push south of the CWA late Sunday/early Monday. Not confident on exactly how far south the front will make it as it will be parallel to the mid level flow. Unsettled weather will prevail for early next week. A wave of low pressure is expected to interact with the old frontal boundary and bring a bit more widespread precip to the CWA. NListemaa AVIATION... 12Z Update... Increasing potential for MVFR-IFR ceilings through the day with showers and some thunderstorms, most likely over central GA. Improvement is expected to VFR tonight. Surface winds becoming NE-SE then ESE-SSW then W-N around 7-14 kts then 12-18 kts when the winds go W-N with gusts 22-28 kts. //ATL Confidence...12Z Update... Low to medium confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 62 43 64 42 / 90 60 0 0 Atlanta 61 42 61 42 / 90 30 0 0 Blairsville 52 37 54 36 / 90 50 5 0 Cartersville 58 39 60 39 / 90 20 0 0 Columbus 73 45 68 45 / 80 20 0 0 Gainesville 57 41 61 41 / 90 50 0 0 Macon 71 45 66 44 / 90 30 0 0 Rome 58 40 61 40 / 100 20 0 0 Peachtree City 64 42 63 41 / 90 20 0 0 Vidalia 78 50 67 48 / 90 60 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 PM EDT this afternoon for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...Fayette... Glascock...Greene...Hancock...Harris...Heard...Henry...Houston... Jasper...Jefferson...Johnson...Jones...Lamar...Laurens...Macon... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup... Twiggs...Upson...Warren...Washington...Webster...Wilcox... Wilkinson. && SHORT TERM...King LONG TERM....NListemaa AVIATION...BDL
Hazardous weather outlook, Mar 31, 5:17 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 517 AM EDT Tue Mar 31 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 517 AM EDT Tue Mar 31 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A low pressure system will move across the southeast states today, bringing widespread showers and thunderstorms. A threat for severe weather exists, mainly for areas south of Interstate 20. Hail, damaging winds and a few tornadoes are all possible with this system. To the north of this severe risk, the threat for heavy rain will exist which could lead to localized flooding. The most likely timing for any severe weather should be between noon and 7PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information for possible activation across portions of central Georgia later today.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 10:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas | 24 min |
| Mar 31, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, DeKalb, Fayette, Fulton and 3 more | 44 min |
| Mar 31, 11:20 AM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Douglas, Fulton | 40 min |
| Mar 31, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Troup and 1 more | 58 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 26 min |
| Mar 31, 11:52 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more | 38 min |
| Mar 31, 12:12 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 33 min |
| Mar 31, 12:25 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison, Oconee | 35 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 63 min |
| Mar 31, 12:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Putnam | 33 min |
| Mar 31, 12:31 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe, Talbot, Upson | 29 min |
| Mar 31, 12:43 PM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones, Monroe, Putnam, Upson | 62 min |
| Mar 31, 12:55 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Warren, Wilkes | 50 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Mar 31, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Taylor | 41 min |
| Mar 31, 1:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 25 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 46 min |
| Mar 31, 1:23 PM EDT | Tornado Warning | FFC | Stewart, Sumter, Webster | 23 min |
| Mar 31, 1:30 PM EDT | Special Weather Statement | FFC | Glascock, Hancock | 60 min |
| Mar 31, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Pulaski, Sumter, Wilcox | 42 min |
| Mar 31, 1:37 PM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 23 min |
| Mar 31, 1:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Mar 31, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 52 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 60 min |
| Mar 31, 2:10 PM EDT | Special Weather Statement | FFC | Pulaski | 35 min |
| Mar 31, 2:25 PM EDT | Special Weather Statement | FFC | Peach | 50 min |
| Mar 31, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler, Wilcox | 50 min |
| Mar 31, 2:46 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Wilkinson | 29 min |
| Mar 31, 3:09 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 51 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | FFC | Johnson | 44 min |
| Mar 31, 3:50 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Mar 31, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 22 min |
| Mar 31, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.